RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 49, Issue 1(295)  


Symmetrization in the geometric theory of functions of a complex variable
V. N. Dubinin
3
Elliptic asymptotics of the first and the second Painlevé transcendents
A. V. Kitaev
77
On the nature of homological products and duality
E. G. Sklyarenko
141
Andrei Andreevich Privalov (obituary)
A. M. Bogomolov, N. P. Kuptsov, S. M. Nikol'skii, S. B. Stechkin, P. L. Ul'yanov, A. P. Khromov
199
Boris Yakovlevich Levin (obituary)
V. S. Azarin, A. A. Gol'dberg, E. A. Gorin, V. A. Marchenko, I. V. Ostrovskii, A. V. Pogorelov, L. I. Ronkin, M. L. Sodin, V. A. Tkachenko
201

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
An example of a non-free Lie algebra of cohomological dimension 1
A. A. Zolotykh, A. A. Mikhalev, U. U. Umirbaev
203
The Hermitian geometry of the 6-dimensional submanifolds of a Cayley algebra
M. B. Banaru, V. F. Kirichenko
205
Asymptotically additive integrals of motion of particles of non-identical mass
B. M. Gurevich, O. V. Radkevich
207
Bounds of the solution of the Neumann problem for quasi-elliptic equations in unbounded domains
R. V. Guseinov
209
An approach to solving interior spectral boundary-value problems
V. V. Dubrovskii, V. F. Kravchenko
211
Intersections of level surfaces of pseudoperiodic functions
I. A. Dynnikov
213
An analogue of a theorem of Wagner for orthogonal decompositions of the matrix algebra $M_n(\mathbb C)$
D. N. Ivanov
215
Certain quadratic functionals of Brownian motion
E. M. Mikhailova
217
The Hamiltonian structure of the Whitham equations
M. V. Pavlov
219
The geometry of quasi-Sasakian manifolds
A. R. Rustanov
221
Strongly non-complemented subspaces of Banach spaces and the homological dimension of Banach modules
Yu. V. Selivanov
223
Cycles on an Abelian variety without complex multiplication and $l$-adic representations
S. G. Tankeev
225
The inclusion of the Klein bottles in the theory of the topological classification of Hamiltonian systems
P. I. Topalov
227
Canonical coordinates on orbits of the coadjoint representation of tensorial extensions of Lie groups
V. V. Trofimov
229
Widths and cowidths of Hardy spaces
Yu. A. Farkov
231
The primary radical of special Lie algebras
K. I. Beidar, S. A. Pikhtilkov
233
Letter to the Editor
O. E. Arsen'eva
234
Letter to the Editor
A. B. Verevkin
234

Mathematical Events
Kazan' School-Conference
L. A. Aksent'ev, S. R. Nasyrov, P. L. Ul'yanov
235
Third International Conference on Algebra
Yu. L. Ershov, V. M. Levchuk, N. D. Podufalov
236
Conference “Functional analysis on the eve of 21 century”
S. G. Gindikin
238
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019